Track Marks Left After Juvederm on 10/02, What do I need to do? (photos)
Doctor Answers 10
Juvederm and Track Marks
Thank you for your question and sorry to hear about your experience. The track marks you are experiencing is the cause of the filler being placed to superficially. At 2 months post treatment this will not resolve. I recommend having this dissolved with hyaluronidase. Remember to always see an expert injector. Best of Luck!
I'm sorry you are having issues with your treatment. If the product is placed too close to the skin surface it is possible to see these "track marks". I recommend for you to return to your injector for an evaluation. You may need to consider hyaluronidase to dissolve the filler.
Elevated areas after Juvederm injection
it appears that your injections may have been placed too superficially. Juvederm is not the best option for treatment of acne scarring but fortunately it can be dissolved. I would recommend evaluation by someone with extensive experience in the treatment of acne scarring. It is very possible that person will want to dissolve Juvederm. Best of luck!
You might also like...
Juvederm and Track Marks
Thank you for your question and photos. It looks like the filler was placed too superficial and resulted in the marks. I would recommend you return to have the filler dissolved with hyaluronidase.
The right acne scar combination--fillers with lasers, microneedling/prp
This looks like the filler was placed too superficially. It can be reversed with hyaluronidase and you can try a different technique next time. For acne scars, I recommend a combination of lasers, microneedling/prp and subcision in addition to fillers. See an expert. Best, Dr. Emer
Filler placed too superficially
Sorry to hear about your experience. The track marks have occurred because the filler was placed too superficially. Eventually, this will resolve as the filler is broken down by the body. However, if you want to have it fixed sooner, the best option is hyaluronidase injection. See an expert.
Lines in cheeks from filler
After 2 months, these lines are not going to go away. I would dissolve them with hyaluronidase. I think there are better methods to treat acne scars including Infini, Bellafill, subcision, laser resurfacing.
Lines after filler
In people with thin skin, the fillers can sometimes create these lines under the skin. Usually not because of the cross hatching but with linear threading. If seen early on can sometimes massage them out. At 2 months can have it removed with hyaluronidase. It will eventually go away on its' own too.
Fillers too superficial - Juvederm
It appears that your Juvederm was injected too superficially and that is why you have those lumps. You should have Vitrase dissolve the lumps. Please consult an expert for the best cosmetic results. Best, Dr. Green
Track Marks Left After Juvederm on 10/02, What do I need to do?
Thank you for sharing your question and photographs and I am sorry to hear of your JVD issues. I would advise seeing your injector for an in-person examination. If these marks are firm enough to indicate sufficient JVD placement the best option would be to dissolve it with hyaluronidase. After nearly two months they are otherwise unlikely to resolve on their own.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.